Hi, has this happened to anyone else? I've had the bags under my eyes removed about 9 months ago, and have been vey happy with the surgery and the results. People don't tell me any more "oh did you sleep well last night" or "you look so tired". But, lately I'm noticing that I'm beginning to get a swelling under one of my eyes again... it's nothing like it was before, but I am so worried... Is it possible that bags might return?? I have an appointment with my surgeon in about a month, but meanwhile I'm really worried..Does anyone know anything like this? Thank you!
I have thyroid disease, so I understand I can have a recurrence of the bags under my eyes since I had the blepharoplasty done. My endocrinologist did a blood test to check my antibodies. The blood test showed my antibodies are high, so this is an indication my bags can come back. I'm not sure that the bags would come back as "fat" again, but they can possibly become puffy.
The assistant surgeon who checked me after surgery told me there were clearly some thyroid issues with my eyes, although I did not ask him to elaborate.
My own ophthamologist told me that the eyelids are easy to do, but it's the bags that are difficult, because that's where the fluids drain from the eyes.
I am very pleased with the results of my blepharoplasty. I still have redness where the laser resurfacing was done, but it covers well with concealer and dual finish powder. Concealer and powder did not cover fat bags at all. In fact, the concealer and powder enhanced the wrinkles under my eyes. I'd do it all again, and I do recommend anyone considering it would probably be equally as satisfied.
Thanks for your reply, allysheart! I don't have thyroid, so that's not the cause for my bags. Actually it's one of my eyes, and it's the same eye that had the bigger bag before the surgery. I'm really worried.. will this get even worse?... did I put myself through this surgery for nothing? Anyway, I know only the doctor will be able to answer these questions, and I have an appointment with him next month. I just wanted to know if anyone else had a similar experience. Thanks again